# SDR ERKR200100144

- Difficulty date: July 3, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N714A
- Make and model: Boeing 737-2K9
- Aircraft serial: 23405
- Aircraft time: 28,389 hours, 26,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING MISSING, EXIT SIGNS AT L-1, 2, R-1, 2 AND OVERWING EXITS.  EMERGENCY PATH LIGHTING MISSING.  INSTALLING NEW SYSTEM.
